# SDR CALA2024093002510

- Difficulty date: September 26, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N76514
- Make and model: Boeing 737824
- Aircraft serial: 31626
- Aircraft time: 52,301 hours, 18,432 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 11N000161
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK STA 887-907 LBL45 SEAT TRACK CORRODED ON UPPER SURFACE.   REMOVED AND REPLACED MAIN CABIN SEAT TRACK STA 887-907 LBL45 IAW BOEING DWG 11N00016 REV A AND B737-800 SRM 51-40-02, SRM 51-40- 05, SRM 51-40-06, SRM 51-40-04.
